• Users Online: 251
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2020  |  Volume : 9  |  Issue : 3  |  Page : 121-122

Hypotension in cath lab, a rare cause…


Department of Cardiology, Army Hospital Research and Referral, New Delhi, India

Correspondence Address:
Dr. Vivek Singh Guleria
Department of Cardiology, Army Hospital Research and Referral, New Delhi - 110 010
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCPC.JCPC_19_20

Rights and Permissions

Sudden onset of hypotension during a procedure makes interventionalist perturbed. In cath lab, hypotension is a red flag sign, and the causes are diverse, ranging from vasovagal, cardiac tamponade, or a significant bleed somewhere, keeping the operators on their toes. We had a similar ordeal recently when a patient developed prolonged hypotension requiring inotrope and vasopressor support after local anesthesia. This case will act as a sensitizer to practitioners and make them more vigilant for the symptoms of toxicity after local anesthetic administration.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed72    
    Printed3    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal